Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

No periods after stopping duphaston, brown discahrge with PMS. What could it be?

hello doc, i am 24 years old. i am sexually active (protective).i have been taking duphaston 10 mg for past 3 years. anyhow i stopped it 4 months ago. last period was on 27th june. i havent got period after that. and past two days i have been getting brown discharge like those you get before period with the signs of getting period( such as , stomach pain, leg cramp ) what could it be?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
If you are overdue, even with protected intercourse, it is always better to go for exclusion of pregnancy. You may go for the HPT with a fresh early morning sample or the assessment of the serum beta-hCG titres. If negative, you may think in terms of an impending period or breakthrough bleeding. In the latter case, you may need to take hormone supplements. This needs clinical assessment and hormone profile. Also, you did not mention why you were prescribed progesterone for so long. if it was to rectify hormone insufficiency, it is likely that the problem may have resurfaced. Hope this helps.
Answered: Wed, 8 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor